advertisement
Question
Posted by: Michael | 2019/05/17

Daily Asprin ... continue or stop

Iam a 33 year old male and am currently on ACE inhibitors for bp. I used to get random stabbing like pains in heart and I went to doctor and he performed an ECG which said I may have an abnormal T wave and RBB. But he also said it may be a coronary spasm. That was about 2 months ago. He referred me to see a cardiologist but couldn't go immediately because they are quite expensive and needed to raise the money. I had read online that daily asprin can perhaps alleviate it in the meantime so I started taking it. I have an appointment to see one mid June. Seeing as I have been taking daily asprin for 2 and a half months now is it dangerous for me to continue taking considering my age or is it worse for me to stop it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHypertension expert
- 2019/05/17

I would continue, though stopping it would not hold any threat. The indication to take aspirin is not to relieve the pain, but to prevent a clot in a coronary artery (heart attack) or brain artery (stroke). Please let us know what the cardiologist find?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement